Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

P. Baroni

Marcinkiewicz estimates for degenerate parabolic equations with measure data

created by baroni on 25 Aug 2014
modified on 18 May 2015

[BibTeX]

Published Paper

Inserted: 25 aug 2014
Last Updated: 18 may 2015

Journal: J. Funct. Anal.
Volume: 267
Number: 9
Year: 2014
Doi: 10.1016/j.jfa.2014.08.017

Abstract:

We consider solutions to degenerate parabolic equations with measurable coefficients, having on the right-hand side a measure satisfying a suitable density condition; we prove integrability results for the gradient in the Marcinkiewicz scale.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1